[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

RE: [IPk] hELP



Hi Julie

Like Diane says, you need to speak to your GP.


I dont think that this is an uncommon problem.  Some sorts of medication like
anti depressants and blood pressure tablets can also have an effect on the
 libido. There has also been a recent article or letter in the DUK mag about the
effect of long term diabetes on women sexual drive.  Even if it is an "age
thing" there is probably treatment to consider or someone who you could talk to
about the problem.

>
> Age 49
> Type 1 48 years
> Pumping 6 months
>
> I have a partner who is very kind and understanding and devotes his life to
> me but I feel I am ruining it.
> Just wondered if this is a diabetic thing or age thing or if anyone else
> experiences it.  I know that diabetes effects males regarding sex but does
> it effect females because I just have no sexual drive at all and some times
> the thought of it well I cant put it words how it makes me feel. (projectile
> vomit comes to mind)
> So is it because I am a diabetic I haven't always felt like this.
>
> Regards Julie
> .

---
avast! Antivirus: Outbound message clean.
Virus Database (VPS): 0627-0, 03/07/2006
Tested on: 05/07/2006 13:10:15
avast! - copyright (c) 1988-2006 ALWIL Software.
http://www.avast.com
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org